Previous |  Up |  Next


Title: Contractions similar to isometries (English)
Author: Kordula, Vladimír
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 43
Issue: 3
Year: 1993
Pages: 503-517
Category: math
MSC: 47A20
MSC: 47A45
MSC: 47A65
idZBL: Zbl 0794.47011
idMR: MR1249618
DOI: 10.21136/CMJ.1993.128414
Date available: 2009-09-24T09:32:50Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Sz. Nagy, B., C. Foiaş: Harmonic analysis of operators on Hilbert space.North-Holland Publishing Company, Amsterdam-London/Akadémiai Kiadó, Budapest, 1970. MR 0275190
Reference: [2] Sz. Nagy, B., C. Foiaş: On the structure of intertwining operators.Acta Sci. Math. (Szeged) 35 (1973), 225–256. MR 0399896
Reference: [3] Sz. Nagy, B., C. Foiaş: On contractions similar to isometries and Toeplitz operators.Annales Academicae Scientiarum Fennicae 2 (1976), 553–564. MR 0634808


Files Size Format View
CzechMathJ_43-1993-3_11.pdf 1.017Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo